# SDR SWAA2024012243029

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 58,885 hours, 35,153 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT; FOUND L AFT EMER CHGR LIGHTING C/B POPPED (P18-3; A10)<[01] RESET L AFT EMER CHGR LIGHTING C/B P18-3 A10 PER AMM 20-60-01; L/H AFT EMERGENCY LIGHTS OPS CHK GOOD PER AMM 33-51-06
